# SDR 97ZZZX3445

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89SR
- Make and model: Hwksly BH125400A
- Aircraft serial: NA778
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AH42671
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HALF WAS TESTED FOR MILLION AIR; SALT LAKE CITY, UTAH IAW DUNOP 32-40-2(4) 6-28-84, FOUND CRACKED.
